# SDR ASOA2015101213918

- Difficulty date: October 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-683
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9, SEAT RAIL SEGMENT 661+16-683 CORRODED SEVERAL AREAS.  CORROSION OF RBL 9 SEAT RAIL AT 661+16-683 IS BEYOND ALLOWABLE LIMITS OF SRM SUP: 53-41-49.  R & R SET RAIL AT 661.00+16-683.00 IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV L AS WRITTEN.
